# SDR DXTA2012110805176

- Difficulty date: November 7, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N108QS
- Make and model: Beech 400A
- Aircraft serial: RK382
- Aircraft time: 3,764 hours, 3,586 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

BRAKES ARE HARD & UNRESPONSIVE WITH THE ANTI-SKID SYS ON. NORMAL BRAKING WITH THE ANTI-SKI SYS OFF. COMPLIED WITH ENGINE RUNS AND TAXI CHECK AT AIRCRAFT BRAKING. NO DIFFERENCES. PERFORM ANTISKID ON AND ANTISKID OFF.  COMPLIED WITH FAILURE DETECTION CIRCUIT CHECK. NO DISCREPANCIES NOTED.  COULD NOT DUPLICATE SQUAWK. WORK DONE IAW MM CH 32-40-00.
